# SDR CA140819002

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,269 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP CONTROL ISSUE IN DESCENT. GO-AROUND INITIATED, PERFORMED QRH PROCEDURE, SUBSEQUENT LANDING WITHOUT ISSUE.   NO CURRENT/ACTIVE CMC MESSAGES.
